# SDR UPS08553011

- Difficulty date: July 30, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, THE UPR CONDUIT SUPPORT BRACKET IS CRACKED IN NR2 ENG PYLON HYD BAY AT AFT OB EDGE, NAS STA 278.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-40-02-0G, DRW PL313N3033.
